I imagine this will be of interest to people who need emergency room and urgent care for situations such as, say, Migraine attacks.
This story is full of emotion for me. I'm a musician, was professional for a number of years. To lose one of my arms would have been the end of my career, as it was for the woman here.
This med is one I have had prescribed off and on in oral capsules for years with success. There is no amputation warning for oral administration, the way I read the article.
Phenergan is also a component of oral combination drugs such as Mepergan which I've also taken with success. Those of us who take it by mouth are not the people this new labeling requirement will affect, it appears.
PLEASE read the article. If your doctor administers Phenergan by injection (or directs that you receive it by that route) then you need to know this information.
|Phenergan "amputation" warning now required labeling|
| FDA requires strong amputation warning on sedative - EarthLink - Health News |
|Parin Stormlaughter sent this using ShareThis.|